MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE REGULAR CONSTRAINT SZ GREEN/C-H 9MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE REGULAR CONSTRAINT SZ GREEN/C-H 9MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the articular surface would not seat in the tibial component.Inspection of the articular surface showed damage after several insertion attempts.
 
Additional Manufacturer Narrative
(b)(4).Report source: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-01783.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified signs of use.Flared damage was seen on the dovetail feature.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.The complaint is confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.A summary of the investigation was sent to the complainant conveying observations of the supplied photographs.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE REGULAR CONSTRAINT SZ GREEN/C-H 9MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14680086
Report Number0001822565-2022-01761
Device Sequence Number5083793
Product Code JWH
UDI-Device Identifier00889024644496
UDI-Public(01)00889024644496(17)290330(10)65071195
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number90597004009
Device Lot Number65071195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown